Kirkland Signature Extra Strength Rapid Release Pain Reliever, Acetaminophen 500mg, 400-Count
Same active ingredient and you get 400 ct Rapid Release Gelcaps. Pain Reliever/Fever Reducer. Fast Release/Fast Relief. Contains no aspirin. Aspirin free. Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium and even ibuprofen.
- Compare to tylenol rapid release
- Extra stregth
- 400 gelcaps